# SDR SWAA041780

- Difficulty date: June 24, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 37,821 hours, 33,753 cycles
- Engine: Ge CFM56*
- Engine time: 22,823 hours, 19,143 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM56
- Part serial: 858617
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENG EGT INDICATION EXCEEDED TAKEOFF LIMIT MAX OF 948 DEGS FOR 20 SECONDS.  REMOVED AND REPLACED NR 1 ENG PER MM.
